MAUDE Adverse Event Report: HSINER CO., LTD. DRIVEMEDICAL; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

HSINER CO., LTD. DRIVEMEDICAL; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 100FDL
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Codes Abscess (1690); Bacterial Infection (1735); Eye Infections (4466)
Date of Event 03/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a full-face mask for a cpap or bipap by an end user, who reported that "at the ends of the velcro straps there is a sharp black tab that cut into my eyelid." the end user reported the mask straps caused styes, a bacterial infection, an abscess of the eyelid, and a hospital stay including three days of iv antibiotics.It is unclear whether the device has been preserved or can be returned for evaluation.Drive devilbiss is investigating the incident, and an update will be filed if additional information becomes available.

Brand Name
DRIVEMEDICAL
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
HSINER CO., LTD.
312, jhongshang rd.
shengang
taichung city, 429
TW  429
MDR Report Key19055817
Report Number2438477-2024-00017
Device Sequence Number8120999
Product Code BZD
UDI-Device Identifier00822383294315
UDI-Public00822383294315
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/05/2024
Report Date (Section F) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number100FDL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/12/2024
Event Location Other
Date Report to Manufacturer04/05/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/05/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Date Report Sent to FDA04/05/2024